Jump to content
A New Look Read more... ×

wiredbuttired

Newbie
  • Content Count

    18
  • Joined

  • Last visited

2 Followers

About wiredbuttired

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. wiredbuttired

    Anyone have this symptom?

    I've been on Remeron, 15mg for less than a week. I just started having trouble controlling my feelings, i.e., feeling irritable and short tempered. Has anyone experienced this? If so, does it pass? Thank you so much.
  2. wiredbuttired

    New on Remeron

    I'm new here and hoping that talking to others may help. I went through a series of traumas and ended up with severe insomnia, depression and anxiety. I am into nutrition and natural medicine so taking medication is very difficult for me. I've been given many different meds and only had severe side effects. Recently started on mirtazapine, 15 mg. This will be my third night. Read everything here about it. I panic all day debating whether to take it or not. So afraid to get dependant on another medication but I am so desperate. Benzos are the only thing that has helped so far but I'm developing a tolerance. I'm asking for support and reassurance in regards to this medication. It calms me but so far, does not help me sleep or nap. I have less anxiety for the first part of the day then the anxiety starts creeping back in with panic attacks especially when I try to nap. At night I end up taking temazapam, 15 mg, at least twice just to get a few hours of sleep. I'm just so tired but at least I'm calm at night on the mirt. I've lost weight due to anxiety and the mirt has allowed me to eat a little. I'm very malnourished. Please don't tell me the negative aspects of this med. I've read up on it. I'm just so afraid to become dependant on it and afraid of gaining to much weight. I'm not having any side effects so far other than not being able to fall asleep without benzos. Before Mirt, I could sometimes sleep a bit on my own at the beginning of the night. I tried a half of tablet, 7.5mg last night and feel a lot more anxious today. I just don't know what to do. I've exhausted natural medicine so medication is my last resort. Please talk with me. I'm just so scared. Thank you so very much.
  3. wiredbuttired

    Abilify Reviews (includes poll)

    I took it for awhile and it really helped then stopped working. I also gained a lot of weight.
  4. wiredbuttired

    Scared and need to reach out

    Epictetus, I've noticed that you are there for a lot of people on this forum and I think that is wonderful. Thank you for being there for me as well. I hope that I can somehow help you. I tried trazadone but it made me feel very Ill. I recently had a genetic test that shows what meds that you will react to so that was very helpful. I finally slept last night. I don't know if it was because of the medication or Phosphatidylserine but I will keep taking both. Clonzapam helped for a long time but I developed a tolerance. I'm on one mg of lorazepam per day and it helps a little with the anxiety. I'm feeling very anxious this morning. Other mornings on the Remeron, I had less anxiety so I don't know why that has changed. I just can't imagine living this way. I keep searching out natural means to rebalance my chemistry and provide healing but they are very expensive. I've thought many times about just giving up...just stop eating. Most days I spend in bed with a pillow over my head. I'm about to start another program with epsce.com. The owner and inventor of this company did extensive Labs on me and was able to explain the physical components that are contributing to my symptoms. I long for my old self...creative, energetic, a healing practitioner. A life with purpose and meaning. This, the way that I am, makes me feel like such a failure, a burden. I dread every minute whereas the real me used to have such a passion for life. I feel so sad for everyone going through this. It's nice to have someone to talk to. I hope that you and others will continue to communicate with me. Thank you so much.
  5. wiredbuttired

    How are you doing on Remeron?

    I'm new here and have been on mirtazapine for three nights. It calms me but I cannot fall asleep at all until I take a temazapam, 15 mg. I usually have to take two doses to get just a few hours of sleep. I'm unable to nap either. When I read up on it, I was sure that it would help me sleep. So disappointed! I really don't notice any side effects yet. I felt tired for only the first day. I feel less anxiety for the first part of the day but the anxiety returns in the afternoon. I have to stay in bed due to the extreme anxiety. I'm very malnourished so have had a little increase in appetite. Still don't have much of an appetite but am still afraid of the weight gain that everyone talks about. I have high cortisol so have just started taking Phosphatidylserine in hope of lowering cortisol that might lead to some sleep. I've tried every imaginable natural sleep remedy imaginable but nothing has helped. I'll see an endocrinologist in March as I have adrenal and thyroid issues. I would give anything to sleep, even if it was excessive! I have read that the excessive drowsiness does get better over time. Every day I feel panicked to take the medication even though it has has had more benefits and less side effects than others. Any advise or comments would be so welcome. I feel so scared and alone.
  6. wiredbuttired

    Scared and need to reach out

    I'm new here and hoping that talking to others may help. I went through a series of traumas and ended up with severe insomnia, depression and anxiety. I am into nutrition and natural medicine so taking medication is very difficult for me. I've been given many different meds and only had severe side effects. Recently started on mirtazapine, 15 mg. This will be my third night. Read everything here about it. I panic all day debating whether to take it or not. So afraid to get dependant on another medication but I am so desperate. Benzos are the only thing that has helped so far but I'm developing a tolerance. I'm asking for support and reassurance in regards to this medication. It calms me but so far, does not help me sleep or nap. I have less anxiety for the first part of the day then the anxiety starts creeping back in with panic attacks especially when I try to nap. At night I end up taking temazapam, 15 mg, at least twice just to get a few hours of sleep. I'm just so tired but at least I'm calm at night on the mirt. I've lost weight due to anxiety and the mirt has allowed me to eat a little. I'm very malnourished. Please don't tell me the negative aspects of this med. I've read up on it. I'm just so afraid to become dependant on it and afraid of gaining to much weight. I'm not having any side effects so far other than not being able to fall asleep without benzos. Before Mirt, I could sometimes sleep a bit on my own at the beginning of the night. I tried a half of tablet, 7.5mg last night and feel a lot more anxious today. I just don't know what to do. I've exhausted natural medicine so medication is my last resort. Please talk with me. I'm just so scared. Thank you so very much.
×